# SDR DALA1249690942

- Difficulty date: October 1, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CRACKS WERE FOUND ON INNER PAN BELOW STOP FITTING NR 4 AT FWD CARGO DOOR AFT SECTION.  CRACKS WERE STOP DRILLED AND DOUBLER INSTALLED IAW SRM 52-05, FIG 50.
